Jan 1, 2009
I usually have dinner at 7 to 8 pm and I take my ART at 9pm, I've read in the forum that Efavirenz should be taken on empty stomach. Is there any side effect if I take Efavirenz after meal at night?
Hope to hear from you!
Happy New Year!
| Response from Dr. Young
Thanks for your post and greetings.
Efavirenz does not need to be taken on an empty stomach. It is simply that when taken with food, higher drug absorption and result (for some patients) a greater risk of short-term efavirenz side effects.
So, if your already tolerating efavirenz well, there would be little harm in having a late meal.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis Could I Have Acute HIV Infection
- Is Burning Penis A Symptom Of Acute HIV Infection?
- Testicular Pain Could I Have Acute HIV Infection
- Blisters After Getting Scratched Worried I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.